# SDR SWIA95560

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INBOARD FLAPS WILL NOT GO DOWN.  CLEANED HEAVY MOISTURE OUT OF ACTUATOR CANNON PLUG ON RIGHT OUTBOARD SIDE INBOARD AND OUTBOARD ACTUATORS.  RAN FLAPS UP AND DOWN A FEW TIMES.  OPERATIONALLY CHECKS GOOD.
